# SDR AALA980817

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 585-592
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER CORRODED AT 28L, STATION 585-592.  FABRICATED/INSTALLED STRINGER REPAIR FILLER AND 2 SPLICES AT STATION 570-592 SRM 53-10-3 FIG 1.  (M)
